Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Got periods after a long with medicines, noticed spotting with blood and mucus post periods, later slight cramping on right side. Cause?

I previously went four months without a period. my doctor finally put me on ten days of medication to start my period. I started two days after I stopped taking the meds. I am also trying to conceive. My period lasted ten days, regularly I am a three day period person. Eight days after my period I noticed blood , spotting in my mucus when I wiped. The next morning it happened again. All was fine during the day and again spotting that night. This morning I am experiencing what feels like slight cramping and some discomfort on the right side more then my left. My appendix has been removed so I know it is not that. This has never happened before, I am concerned.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
This might be for the reason of using medicines(hormonal imbalance) or infection of the vagina or cervix.
You can do a vaginal smear and PAP SMEAR to exclude their problems.

Take care of your self
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor